Doctor insights on:
When Can I Start Taking Xarelto Since Its Been 7 Days Since I Took My Last Aspirin
I stopped taking aspirin 4 days ago. Yesterday got my periods 15 days early. I have never been like this before is it cause of stopping tablets?
Irregular bleed: Irregular periods one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections, hormonal changes, polyps and fibroid can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. ...Read more
After taking Metronidazole and Ciprofloxacin last month (April) i had gotten my period for 2 weeks. Now its turning itself on and off. Am i pregnant?
Hi doctor, i was on micronor (norethindrone) For two years. I stop taking them 15 days ago because im planing to have My last baby. But My period hasnot start . i ha?
Don't fret: Resumption of menses/withdrawal bleeding after being on OCPs (oral contraceptive pills), especially progesterone based ones like the mini-pill can be erratic. Remember that this particular OCP works primarily by suppressing ovulation like most OCPs, but, at the local level, thins out the uterine lining. This means it may take a while to get it built up again and get your uterus back on track. ...Read more
I took primolut n for 5 days. Two tablets each day and it's been 10 days since I last took the medicine , I still haven't got my period. what could be?
Other options: See a gynecologist and ask to be evaluated for what is called amenorrhea. Progesterone does not work for everyone. Birth control pills often work better. There are some lab tests that your Obgyn may feel need to be done as well such as a Prolactin, TSH, FSH and LH. ...Read moreSee 1 more doctor answer
I stopped taking my pill in April. Since then I have had irregular periods. It has been 46 days since the start of my last period. When should I taken?
I was given penicillin three days ago for strep throat. I am on my period and it has suddenly stopped since I started taking the medicine. ?
I have tooth ache for that I have been taking voltaren (diclofenac) 50 since yesterday and it was my 2 day of periods but since yesterday after my bleeding stopped?
I stopped taking pills for a month since i was on out of country vacation. My last period was may 8 and i believe i am 3 days delayed am i pregnant?
I am currently 4 days before my period is due and just today i realized i'm seeing blood. I started taking vitex but normal period since last month?
Ok: It's okay to have your cycle be off by a few days, which this sounds like it is, if you're bleeding 4 days before your period is due. ...Read more
I am taking clarithromycin, but I was supposed to start my period on tuesday and have still yet to start? I've had 3 period since last intercourse..
I stopped taking the bc pills after 1st 4 days of taking them this month. Its been 2 days that i didn't take it, I am bleedin now. Is this normal?
Probably: Bcp contain strong hormones for suppressing ovulation & tend to cause bleeding when stopped. If taking active pills & then stopping, withdrawing the hormone triggers bleeding from sudden cessation of these strong hormones. This is the reason for bleeding during the "sugar pill" week in a pack of bcp. ...Read more
I started taking birth control pills after my period. Its been two months already and i stopped taking them because i haven't gotten my period. I took two pregnancy test and they came out negarive. The last two times i had intercourse i spotted. The secon
What are goals?: It is ok not to have a period on birth control. Many brands are designed that way. If you are bleeding at irregular times this is called breakthrough bleeding. It is frustrating but not harmful. If you are now having sex while not on birth control it is highly likely that you will end up pregnant eventually. If this is not your goal consider restarting birth control. Many methods are available. ...Read more
Could i be pregnant? I have been on gianvi birth control for a couple years now. But in february i was put on azithromyacin as well as i ceased taking my pills. I had bleeding somewhere around february 16. Afterwards i began taking my active pills again o
As : As doctors, the first thing we do when we hear that a fertile woman is having a missed period or abnormal spotting, we check a pregnancy test. You can either take a home pregnancy test as long as it has been 5- 6 weeks since your last normal period, or you can go see your doctor and they can test you. A home pregnancy test is 97% accurate if taken a week or more after the missed period and a doctor's test can tell around when you should be getting your next period. Since you have stopped and started your pills a few times, it makes it difficult to know if and when you could have ovulated. Definitely, anytime you stop the pill, it can cause withdrawal bleeding, but does not necessarily help predict ovulation. A pregnancy test can be accurate 3-4 weeks after you think you might have conceived so can either go by that or you should wait and see if/when you have your next period. Good luck! ...Read more
Hello, I started taking Sprintec last month, but I've now been on my period for 20 days. Progesterone isn't helping either. Should I be concerned?
Not concerning: Whenever starting birth control pills (BCPs), a woman can experience irregular spotting for the first 3-6 months. It's the number 1 reason women discontinue them. BCPs are progesterone dominant. Taking more progesterone is likely to make the spotting worse. If anything, you could try taking extra estrogen to help balance that out. Forms of BCPs with higher estrogen amounts cause less bleeding ...Read more
I been on Depo-Provera shot for over a yr n i start period last wk 1st time since abt a month after i started shot. Am i normal? I thought it gonna stop them?
Unpredictable: The bleeding patterns with depoprovera are unpredictable. For some in takes the period away. For others it causes irregular bleeding. There is no "normal" for depo users. The longer you are on it the higher the chance of no periods. Annoying but not dangerous. ...Read moreSee 1 more doctor answer
I started provera (medroxyprogesterone) to get my period and got my period within only one day of taking it, should I stop taking it now since I got my period?
Continue provera (medroxyprogesterone): Off the cuff I would say continue the provera (medroxyprogesterone), (medroxyprogesterone) because there is no information, for how long you have been waiting to come on your menstrual period. You may also want to call your doctor and let her know; under your particular circumstances she may say: O.K., since your period started, there is no need to follow through with the provera (medroxyprogesterone). ...Read more
I stopped taking progesterone for luteal support once my period started. But then I got two + hpts this morning. Do I start again? It's been 4 days..
I took the take action pill about 10 days ago while ovulating. I am not due for my period for another week. But I have PMS symptoms and now I dnt..
- Talk to a doctor live online for free
- 2 weeks after i had my period i started bleeding again its been 4 days but not enough for a pad or tampon what is this
- My ear has been clogged 7 days how can i unplug it
- Last month i had a very long period 7 days when my period last around 5 days this month my period started 9 days early and the blood is a brownish almost black color what could be the causes of this should i be worried
- Ask a doctor a question free online
- I just had a uti 3 days ago and went to the doctor but couple days later its starting to hurt when i pee and im on my period
- I have been taking prozac for a month then my doctor told me to stop becausethe side effects were really bad when should i start to feel better
- I have started working out with weights over the last 2 weeks and the last 5 days am getting severe pain in my lower abdomal but only when im lying down and trying to turn over
- Talk to a pharmacologist online for free